# SDR CA991027057

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roll Pin
- Condition: Wrong Part
- Location: Main Door
- Component: Bell
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR HANDLE CAME OFF SEVERAL TIMES.  IT WAS DISCOVERED THAT THE WRONG PIN WAS INSTALLED.  PROPER PIN INSTALLED.
